Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Tiny pimples around the head of penis. Its red and it hurts. what is this?

Hi I masturbate every day and then today I was masturbating and around the head of my penis on one side hurt. It looked like little tiny pimples but kinda felt like a scab. They are red dot looking things but there are only like 10 and only around the head of my penis head in a little area not all the way around what is this
Asked On : Thu, 2 May 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have what developed infection of Glans Penis called as Ballanitis.due to vigorous masturbation.

Please take broad spectrum antibiotics and anti inflammatory medication along with topical antibiotic ointment for local application.

Get prescription of the drugs from your family Physician,

Ensure to clean your genitals with warm water twice daily and avoid masturbation till it heals completely.


Answered: Sat, 4 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor